When I saw your post I thought of my daughter. Last year she had two steroid injections for a respiratory infection about two weeks apart. Not long after the second shot, she went on to develop tachycardia. The night we took her to the emergency room her resting heart was over 150 beats per minute (a resting heart rate is between 60-100). She developed orthostatic hypertension. Of course, none of the doctors verbally connected her condition to the shots, but if you do the research, steroids can cause tachycardia, changes in blood pressure and arrythymias. She was very sick for a long time after the shot. Her menstural cycles became irregular for months. In fact, she would have intermittent spotting. Before these shots, she was a healthy girl. She told me it took her about six months to feel better. However, even unto this day, about a year later, she can on occassion get a high resting heart beat. I personally do not believe for a minute these shots just disappear from your body in a few days or weeks. Get your records to see the exact name of the drug you were given. You can research the strength you were given, 120 mg, to see if this would be considered a large dose. This will help you understand what is going on in your body. I feel for you. I am currently suffering myself from the side effects of a combo steroid injection, 1 mg decadron/dexamethasone, 80 mg methylprednisolone. My shot is considered a moderate dose (80 mg). 40 mg would have been considered mild (oh, how I wish I had gotten a mild dose, or better yet, NONE at all). After two months, I am still suffering from GERD symptoms. Acid reflux, sore throat, really kicked in after the shot. Antibiotics will not help acid reflux. Steroids are known for causing GERD and acid reflux in some people. I also developed facial swelling, redness and stinging skin (known side effects of some steroids) which have now cleared up. I have upcoming appointments for an endoscope and an endocrinologist. If I outlive this shot, I will NEVER, EVER have one again. I do realize some folks feel they are helped by steroids. I am not one of them. The shot added insult to injury in my case. I feel my doctor not only overprescribed too large of a dose for me, but in my case gave me a shot that I DID NOT NEED to get better. I hope you are feeling better today. Take care!